# SDR TWAA0102805

- Difficulty date: February 10, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND DENT 2.7 BY 3.6 BY 0.093 DEEP IN SKIN OF AFT CARGO DOOR.  CUT OUT 2 .6875 ROUND PLUG FROM SKIN 0.050.  INSTALLED 2024-T3 PLUG WITH A BACK UP PLATE 301 .25 H, 0.032 PER SRM 52-05, PAGE 4 FIG 3.
